# SDR SWAA2022040489381

- Difficulty date: March 30, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 42,272 hours, 25,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 (EA) R/H AFT OUTSIDE EMERGENCY EXIT LIGHTS FAIL TO ILLUMINATE. / [01] RE-LAMPED 2 (EA) AFT R/H EMERGENCY EXIT LIGHTS; ONE FWD OF AFT CARGO DOOR AND ONE AFT OF AFT SVC. DOOR. OPS CHECKS GOOD. PER AMM 33-51-04
